Asymptotic normality of a nonparametric instrumental variables estimator

Joel L. Horowitz*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


This article gives conditions under which the nonparametric instrumental variables estimator of Hall and Horowitz (Annals of Statistics 33 (December 2005), 2904-2929) is asymptotically normally distributed. With sufficiently large samples, the asymptotic normality result can be used to form confidence intervals for the unknown function that is estimated by the Hall-Horowitz procedure. The article reports the results of a Monte Carlo investigation of the finite-sample coverage probabilities of the confidence intervals.

Original languageEnglish (US)
Pages (from-to)1329-1349
Number of pages21
JournalInternational Economic Review
Issue number4
StatePublished - Nov 2007

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'Asymptotic normality of a nonparametric instrumental variables estimator'. Together they form a unique fingerprint.

Cite this